# SDR VTZA96119

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 907
- Engine: Garrtt TPE33112UA
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Gauge
- Part number: 6100116
- Condition: Failure
- Location: Left
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6175 - ELM-IAD - ABORTED THE TAKEOFF DUE TO THE LEFT ENGINE EGT FLUCTUATING ON THE TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE OPENED DMI NR 06498 IAW MEL 76-1 ON THE SRL SYSTEM.  MAINTENANCE LATER CLEARED DMI NR 06498 ON 3-14-96 BY REPLACING THE LEFT EGT GAUGE AND THE T2 SENSOR CANNON PLUG.  PERFORMED OPERATIONAL CHECKS.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
